Navigation

professor PhD Milan Merkle

full professor
The Department of Applied Mathematics

Zgrada tehničkih fakulteta, kancelarija 107

011/3218-308
011/3370-169
Title mathematician, PhD
Scientific Area Applied mathematics
Promotion Date July 08, 1997

Subjects

Bibliography

Papers in journals with SCI list

Statistical properties of quantisation noise in analogue-to-digital converter with oversampling and decimation

M. Bjelić, M. Stanojević, J. D. Ćertić, M. Merkle, Statistical properties of quantisation noise in analogue-to-digital converter with oversampling and decimation, IET Circuits, Devices and Systems, Vol. 11, No. 5, pp. 421 - 427, Sep, 2017

Authors Miloš Bjelić, Miodrag Stanojević, Jelena Ćertić, and Milan Merkle
Year 2017
DOI 10.1049/iet-cds.2016.0506
Journal IET Circuits, Devices and Systems
Impact factor 1.395 (M23)
Volumen 11
Number 5
Page from 421
Page to 427

Krull's theory for the double gamma function

M. Merkle, M. M.R. Merkle, Krull's theory for the double gamma function, APPLIED MATHEMATICS AND COMPUTATION, Vol. 218, pp. 935 - 943, 2011

Authors Milan Merkle and Monica M.R. Merkle
Year 2011
Journal APPLIED MATHEMATICS AND COMPUTATION
Impact factor 1.534 (M21)
Volumen 218
Page from 935
Page to 943

Jensen's inequality for multivariate medians

M. Merkle, Jensen's inequality for multivariate medians, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 370, pp. 258 - 269, Jan, 2010

Authors Milan Merkle
Year 2010
DOI 10.1016/j.jmaa.2010.04.033
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 1.225
Volumen 370
Page from 258
Page to 269

On Generalized Vector Equilibrium Problem with Bounds

Z. Mitrović, M. Merkle, On Generalized Vector Equilibrium Problem with Bounds, APPLIED MATHEMATICS LETTERS, Vol. 23, pp. 783 - 787, 2010

Authors Zoran Mitrović and Milan Merkle
Year 2010
Journal APPLIED MATHEMATICS LETTERS
Impact factor 1.155 (M21)
Volumen 23
Page from 783
Page to 787

A mean value theorem for systems of integrals

S. Janković, M. Merkle, A mean value theorem for systems of integrals, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 342, pp. 334 - 339, Jan, 2008

Authors Slobodanka Janković and Milan Merkle
Year 2008
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 1.046
Volumen 342
Page from 334
Page to 339

Gurland's ratio for the Gamma function

M. Merkle, Gurland's ratio for the Gamma function, COMPUTERS & MATHEMATICS WITH APPLICATIONS, Vol. 49, pp. 389 - 406, 2005

Authors Milan Merkle
Year 2005
Journal COMPUTERS & MATHEMATICS WITH APPLICATIONS
Impact factor 0.498
Volumen 49
Page from 389
Page to 406

Jensen's inequality for medians

M. Merkle, Jensen's inequality for medians, STATISTICS & PROBABILITY LETTERS, Vol. 71, pp. 277 - 281, 2005

Authors Milan Merkle
Year 2005
Journal STATISTICS & PROBABILITY LETTERS
Impact factor 0.363
Volumen 71
Page from 277
Page to 281

Reciprocally convex functions

M. Merkle, Reciprocally convex functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 293, pp. 210 - 218, 2004

Authors Milan Merkle
Year 2004
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 0.49
Volumen 293
Page from 210
Page to 218

Representation of the error term in Jensen's and some related inequalities with applications

M. Merkle, Representation of the error term in Jensen's and some related inequalities with applications, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 231, pp. 76 - 90, 1999

Authors Milan Merkle
Year 1999
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 0.392
Volumen 231
Page from 76
Page to 90

Convexity, Schur-convexity and bounds for the Gamma function involving the Digamma function

M. Merkle, Convexity, Schur-convexity and bounds for the Gamma function involving the Digamma function, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, pp. 1053 - 1066, Jan, 1998

Authors Milan Merkle
Year 1998
Journal ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
Impact factor 0.238
Page from 1053
Page to 1066

Completion of a countably seminormed space

M. Merkle, Completion of a countably seminormed space, ACTA MATHEMATICA HUNGARICA, Vol. 80, pp. 1 - 7, 1998

Authors Milan Merkle
Year 1998
Journal ACTA MATHEMATICA HUNGARICA
Impact factor 0.369
Volumen 80
Page from 1
Page to 7

Loss of lifetime due to radiation exposure: averaging problems

J. Raičević, M. Merkle, J. Ehrhardt, M. Ninković, Loss of lifetime due to radiation exposure: averaging problems, HEALTH PHYSICS, Vol. 72, No. 4, pp. 550 - 557, 1997

Authors Jagoš Raičević, Milan Merkle, J. Ehrhardt, and M. Ninković
Year 1997
Journal HEALTH PHYSICS
Impact factor 0.949
Volumen 72
Number 4
Page from 550
Page to 557

Inequalities for residuals of power expansions for the exponential function and completely monotone functions

M. Merkle, Inequalities for residuals of power expansions for the exponential function and completely monotone functions, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 212, pp. 126 - 134, 1997

Authors Milan Merkle
Year 1997
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 0.339
Volumen 212
Page from 126
Page to 134

An inequality for residual of Maclaurin expansion

M. Merkle, P. Vasić, An inequality for residual of Maclaurin expansion, ARCHIV DER MATHEMATIK, Vol. 66, pp. 194 - 196, 1996

Authors Milan Merkle and P. M. Vasić
Year 1996
Journal ARCHIV DER MATHEMATIK
Impact factor 0.232
Volumen 66
Page from 194
Page to 196

Logarithmic convexity and inequalities for the Gamma function

M. Merkle, Logarithmic convexity and inequalities for the Gamma function, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 203, pp. 369 - 380, 1996

Authors Milan Merkle
Year 1996
Journal JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Impact factor 0.338
Volumen 203
Page from 369
Page to 380

Some Inequalities for the Chi Square distribution function and the exponential function

M. Merkle, Some Inequalities for the Chi Square distribution function and the exponential function, ARCHIV DER MATHEMATIK, Vol. 60, pp. 451 - 458, 1993

Authors Milan Merkle
Year 1993
Journal ARCHIV DER MATHEMATIK
Impact factor 0.283
Volumen 60
Page from 451
Page to 458

Papers in journals outside the SCI list

Conditions for convexity of a derivative and some applications to the Gamma function

M. Merkle, Conditions for convexity of a derivative and some applications to the Gamma function, AEQUATIONES MATHEMATICAE, No. 55, pp. 273 - 280, 1998

Authors Milan Merkle
Year 1998
Journal AEQUATIONES MATHEMATICAE
Number 55
Page from 273
Page to 280

Inequalities for sums of independent geometrical random variables

M. Merkle, L. Petrović, Inequalities for sums of independent geometrical random variables, AEQUATIONES MATHEMATICAE, Vol. 54, pp. 173 - 180, 1997

Authors Milan Merkle and Ljiljana Petrović
Year 1997
Journal AEQUATIONES MATHEMATICAE
Volumen 54
Page from 173
Page to 180

On Weak Convergence of Measures on Hilbert Spaces

M. Merkle, On Weak Convergence of Measures on Hilbert Spaces, JOURNAL OF MULTIVARIATE ANALYSIS, Vol. 29, No. 2, pp. 252 - 259, 1989

Authors Milan Merkle
Year 1989
Journal JOURNAL OF MULTIVARIATE ANALYSIS
Volumen 29
Number 2
Page from 252
Page to 259

Projects

Metode funkcionalne i harmonijske analize i PDJ sa sigularitetima

Type of project Nauka – osnovno istraživanje
Head professor PhD Milan Merkle
Business Partner MINISTARSTVO ZA NAUKU I TEHNOLOŠKI RAZVOJ
Beginning of realization 2011-03-07

Akustički konsalting u okviru izrade projekta i izgradnje objekta Filharmonije u Skoplju

Type of project Ostali međunarodni komercijalni projekti
Head professor PhD Miomir Mijić
Business Partner STRABAG AG Podružnica STRABAG Skopje
Beginning of realization 2014-10-29